Table of Contents


Zhu Li
Stability of a mixed type cubic and quartic functional equation in fuzzy Banach spaces
J. Math. Comput. Sci., 7 (2017), 821-831
PDF

Sant Ram Chawla, Noor Badshah, Fazal Ghafar, Amir Khan, Abdul Salam
Higher order operator splitting methods for an image de-noising model
J. Math. Comput. Sci., 7 (2017), 832-846
PDF

Ayub Khan, Dinesh Khattar, Nitish Prajapati
Dual combination-combination multi switching anti synchronization of chaotic systems
J. Math. Comput. Sci., 7 (2017), 847-863
PDF

Haitham M. Yousof, Mustafa Ç. Korkmaz, G. G. Hamedani
The odd Lindley Nadarajah-Haghighi distribution
J. Math. Comput. Sci., 7 (2017), 864-882
PDF

Saikh Shahjahan Miah, M. R. Amin, Moslema Jahan
Mappings on fuzzy T0 topological spaces in quasi-coincidence sense
J. Math. Comput. Sci., 7 (2017), 883-894
PDF

Xiao-Yu Long, Xian-Ci Zhong, Li-Hua Zhang
A modified mechanical quadrature formula and its extensions
J. Math. Comput. Sci., 7 (2017), 895-911
PDF

Asma Ali, Basudeb Dhara, Shahoor Khan
Generalized derivations with power values in rings and Banach algebras
J. Math. Comput. Sci., 7 (2017), 912-926
PDF

Wenwen Yang
Fuzzy n-continuous and n-bounded linear operators
J. Math. Comput. Sci., 7 (2017), 927-940
PDF

Khalid Amin
Some explicit constructions of ternary non-full-rank tilings of abelian groups
J. Math. Comput. Sci., 7 (2017), 941-947
PDF

Vijay Kumar, Joydip Dhar, Harbax S. Bhatti, Harkaran Singh
Plant-pest-natural enemy dynamics with disease in pest and gestation delay for natural enemy
J. Math. Comput. Sci., 7 (2017), 948-965
PDF



 

Copyright ©2022 JMCS